# SDR EISA98255

- Difficulty date: November 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313NE
- Make and model: Boeing 727223
- Aircraft serial: 19702
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Mount
- Condition: Cracked
- Location: Actuator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK WORKCARD ACCOMPLISHMENT REVEALED NR 8 SLAT ACTUATOR ATTACH MOUNT CRACKED.  REPLACED NR 8 SLAT PER MM 27-33-11.  (M)
